# SDR U2RA2012091460904

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757*
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55042
- Condition: Cracked
- Location: Zone 100
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 AT RBL57, FLOORBEAM CRACKED AND CORRODED. CUTOUT DAMAGED RBL 35.125 TO RBL70 FLOORBEAM UPPER CAP AND REPAIRED FLOORBEAM IAW EA PD57-53-303.  APPROVING REPAIR FOR 1ST STAGE APPROVAL.
